# SDR AWKA2014061890614

- Difficulty date: June 15, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N549XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20322
- Aircraft time: 3,588 hours, 1,545 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: 975266301
- Part serial: 2276
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 3,588 hours, 1,545 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, THE FLIGHT CREW REPORTED THE RT HYD SOV CB POPPED MULTIPLE TIMES & WOULD NOT RESET.  THE ACFT WAS DIVERTED FOR MX.  THE NR 2 FIREWALL SOV ACTUATOR WAS FAULTY.  AN INSPECTED ACTUATOR WAS INSTALLED, OPERATIONAL & LEAK CHECKS WERE PERFORMED WITH NO DEFECTS NOTED. THE ACFT WAS RETURNED TO SERVICE WITH NO FURTHER ISSUES.
